# SDR SWAA2023041918643

- Difficulty date: March 19, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,800 hours, 35,508 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS328 TO BS344 AND LBL47 WL208.1 FWD GALLEY AND LAV 2023-191868<[01] REPLACED WEB-INTERCOSTAL AND FASTENERS LOCATED FLOOR STRUCTURE LOCATED BS328 TO BS344 AND LBL47 WL208.1 FWD GALLEY AND LAV I.A.W. B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #141A5400 SHEET 44 REV-.  SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
